# SDR AALA202407156699

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 36,044 hours, 7,292 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Underserviced
- Location: All
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX DUE TO ALL TOILETS WERE INOPERATIVE. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. AFTER SERVICING OF THE LAVATORY SYSTEM MAINTENANCE ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO ISSUES NOTED.
